zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Almost automorphic solutions for some evolution equations through the minimizing for some subvariant functional, applications to heat and wave equations with nonlinearities. (English) Zbl 1217.47080

The aim of this paper is to investigate the existence of bounded and compact almost automorphic solutions to the following evolution equation in a Banach space X:

x ' (t)=Ax(t)+f(t,x(t)),t,

where A is the infinitesimal generator of a C 0 -semigroup of bounded linear operators on X and f:×XX is an almost automorphic function in t uniformly with respect to the second argument. The existence of almost automorphic solutions to this equation has been extensively studied when the semigroup generated by the operator A has an exponential dichotomy and f is almost automorphic in t and Lipschitzian with respect to the second variable with a small Lipschitz constant.

In this paper, the authors give sufficient conditions for the existence of compact almost automorphic solutions when the equation admits at least a bounded solution on + . Then they apply the results of the paper to nonlinear partial differential equations and give sufficient conditions ensuring the existence of compact almost automorphic solutions to some heat and wave equations.

47D06One-parameter semigroups and linear evolution equations
47J35Nonlinear evolution equations
47N20Applications of operator theory to differential and integral equations
[1]Amerio, L.: Soluzioni quasi-periodiche, o limitate, di sistemi differenziali non lineari quasi-periodici, o limitate, Ann. mat. Pura appl. 39, 97-119 (1955) · Zbl 0066.07202 · doi:10.1007/BF02410765
[2]Amerio, L.: Problema misto e soluzioni quasi-periodiche dell’equazione delle onde, Rend. sem. Mat. fis. Milano 30, 197-222 (1960) · Zbl 0106.07004 · doi:10.1007/BF02923258
[3]Amerio, L.: Problema misto e quasi-periodicità per l’equazione delle onde non omogenea, Ann. mat. Pura appl. 49, 393-417 (1960) · Zbl 0094.07503 · doi:10.1007/BF02414063
[4]Amerio, L.: Almost periodic solutions of the equation of Schrödinger type, Atti accad. Naz. lincei rend. Cl. sci. Fis. mat. Natur. VIII 43, 147-153 (1967) · Zbl 0171.07701
[5]Amerio, L.: Almost periodic solutions of the equation of Schrödinger type. II, Atti accad. Naz. lincei rend. Cl. sci. Fis. mat. Natur. VIII 43, 265-270 (1967) · Zbl 0171.07701
[6]Amerio, L.: Almost-periodic functions in Banach spaces, Mat.-fys. Medd. danske vid. Selsk. 42, 25-33 (1989) · Zbl 0712.42025
[7]Amerio, L.; Prouse, G.: Almost-periodic functions and functional equations, Univ. ser. Higher math. (1971) · Zbl 0215.15701
[8]Biroli, M.: On the almost periodic solution to some parabolic quasivariational inequalities, Riv. mat. Univ. parma IV 5, No. 1, 295-303 (1979) · Zbl 0431.35011
[9]Biroli, M.; Dal Fabbro, F.: Bounded or almost periodic solutions of a wave equation with nonlinear viscosity, Lect. notes pure appl. Math. 127, 47-52 (1991) · Zbl 0717.35060
[10]Biroli, M.; Haraux, A.: Asymptotic behavior of an almost periodic, strongly dissipative wave equations, J. differential equations 38, 422-440 (1980) · Zbl 0413.35011 · doi:10.1016/0022-0396(80)90017-0
[11]Bochner, S.: A new approach to almost periodicity, Proc. natl. Acad. sci. USA 48, 2039-2043 (1962) · Zbl 0112.31401 · doi:10.1073/pnas.48.12.2039
[12]Bochner, S.: Continuous mappings of almost automorphic and almost periodic functions, Proc. natl. Acad. sci. USA 52, 907-910 (1964) · Zbl 0134.30102 · doi:10.1073/pnas.52.4.907
[13]Bruse, S. H.: Generation of analytic semigroups by strongly elliptic operators under general boundary conditions, Trans. amer. Math. soc. 259, 299-310 (1980) · Zbl 0451.35033 · doi:10.2307/1998159
[14]Cazenave, T.; Haraux, A.: Introduction aux problèmes d’evolution semi-linéaires, (1990) · Zbl 0786.35070
[15]Cieutat, P.; Ezzinbi, K.: Existence, uniqueness and attractiveness of a pseudo almost automorphic solutions for some dissipative differential equations in Banach spaces, J. math. Anal. appl. 354, 494-506 (2009) · Zbl 1193.34121 · doi:10.1016/j.jmaa.2009.01.016
[16]Cieutat, P.; Fatajou, S.; N’guérékata, G. M.: Bounded and almost automorphic solutions of some nonlinear differential equation in Banach spaces, Nonlinear anal. 71, 674-684 (2009) · Zbl 1188.34078 · doi:10.1016/j.na.2008.10.100
[17]Cieutat, P.; Fatajou, S.; N’guérékata, G. M.: Composition of pseudo almost periodic and pseudo almost automorphic functions and applications to evolution equations, Appl. anal. 89, 11-27 (2010) · Zbl 1186.43008 · doi:10.1080/00036810903397503
[18]Corduneanu, C.: Almost periodic functions, (1968) · Zbl 0175.09101
[19]Dafermos, C. M.: Almost periodic process and almost periodic solutions of evolution equations, (1977) · Zbl 0537.34045
[20]Ezzinbi, K.; N’guérékata, G. M.: A massera type theorem for almost automorphic solutions of functional differential equations of neutral type, J. math. Anal. appl. 316, 707-721 (2006) · Zbl 1122.34052 · doi:10.1016/j.jmaa.2005.04.074
[21]Ezzinbi, K.; Fatajou, S.; N’guérékata, G. M.: Almost automorphic solutions for dissipative ordinary and functional differential equations in Banach spaces, Commun. math. Anal. 4, 8-18 (2008) · Zbl 1169.34052
[22]Ezzinbi, K.; Fatajou, S.; N’guérékata, G. M.: Pseudo almost automorphic solutions for dissipative differential equations in Banach spaces, J. math. Anal. appl. 351, 765-772 (2009) · Zbl 1175.34074 · doi:10.1016/j.jmaa.2008.11.017
[23]Favard, J.: Sur LES équations différentielles linéaires à coefficients presque-périodiques, Acta math. 5, 31-51 (1928) · Zbl 53.0409.02 · doi:10.1007/BF02545660
[24]Favard, J.: Sur certains systèmes différentiels scalaires linéair‘es et homogènes à coefficients presque-périodiques, Ann. mat. Pura appl. 61, 297-316 (1963) · Zbl 0112.05902 · doi:10.1007/BF02412858
[25]Fink, A. M.: Almost automorphic and almost periodic solutions which minimize functional, Tôhoku math. J. (2) 20, 323-332 (1968) · Zbl 0177.12102 · doi:10.2748/tmj/1178243139
[26]Fink, A. M.: Almost periodic differential equations, Lecture notes in math. 377 (1974) · Zbl 0325.34039
[27]Hanebaly, E.: Solutions presque périodiques d’équations différentielles monotones, C. R. Acad. sci. Paris sér. I math. 296, 263-265 (1983) · Zbl 0526.34034
[28]E. Hanebaly, Contribution à l’Etude des Solutions Périodiques et Presque-périodiques d’Equations Différentielles non Linéaires sur les Espaces de Banach, Thèse de Doctorat d’Etat, Université de Pau et des Pays de l’Adour, 1988.
[29]Haraux, A.: Nonlinear evolution equations-global behavior of solutions, Lecture notes in math. 841 (1981) · Zbl 0461.35002
[30]Haraux, A.: Almost periodic forcing for a wave equations with a nonlinear local damping term, Proc. roy. Soc. Edinburgh sect. A 94, 195-212 (1983) · Zbl 0589.35076 · doi:10.1017/S0308210500015584
[31]Haraux, A.: Asymptotic behavior of two-dimensional quasi-autonomous almost periodic evolutions equations, J. differential equations 66, 62-70 (1987) · Zbl 0625.34051 · doi:10.1016/0022-0396(87)90040-4
[32]Haraux, A.: Systèmes dynamiques et dissipatifs et applications, Recherches en mathématiques appliquées (1991)
[33]Ishii, H.: On the existence of almost periodic trajectories for contractive almost periodic processes, J. differential equations 43, 66-72 (1983) · Zbl 0523.34047 · doi:10.1016/0022-0396(82)90074-2
[34]Lakshmikantham, V.; Leela, S.: Nonlinear differential equations in abstract spaces, Internat. ser. Nonlinear math. 2 (1981) · Zbl 0456.34002
[35]Levitan, B. M.; Zhikov, V. V.: Almost periodic functions and differential equations, (1982) · Zbl 0499.43005
[36]Liu, J.; N’guérékata, G. M.; Van Minh, Nguyen: A massera type theorem for almost automorphic solutions of differential equations, J. math. Anal. appl. 299, 587-599 (2004) · Zbl 1081.34054 · doi:10.1016/j.jmaa.2004.05.046
[37]Massera, J. L.: The existence of periodic solutions of systems of differential equations, Duke math. J. 17, 457-475 (1950) · Zbl 0038.25002 · doi:10.1215/S0012-7094-50-01741-8
[38]N’guérékata, G. M.: Almost automorphic and almost periodic functions in abstract spaces, (2001)
[39]N’guérékata, G. M.: Almost automorphy, almost periodicity and stability of motions in Banach spaces, Forum math. 13, 581-588 (2001) · Zbl 0974.34058 · doi:10.1515/form.2001.023
[40]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983)
[41]Prouse, G.: Soluzioni quasi-periodiche dell’equazione differenziale di Navier-Stokes in due dimensioni, Rend. semin. Mat. univ. Padova 33, 186-212 (1963) · Zbl 0117.07303 · doi:numdam:RSMUP_1963__33__186_0
[42]Prouse, G.: Soluzioni quasi-periodiche dell’equazione non omogenea Della membrana vibrante, con termine dissipativo quadratico, Atti accad. Naz. lincei rend. Cl. sci. Fis. mat. Natur. 37, 364-370 (1964) · Zbl 0141.28901
[43]Schwartz, L.: Topologie générale et analyse fonctionnelle, (1976)
[44]Veech, W. A.: Almost automorphic functions, Proc. natl. Acad. sci. USA 49, 462-464 (1963) · Zbl 0173.33402 · doi:10.1073/pnas.49.4.462
[45]Veech, W. A.: Almost automorphic functions on groups, Amer. J. Math. 87, 719-751 (1965) · Zbl 0137.05803 · doi:10.2307/2373071
[46]Zaidman, S.: Almost automorphic solutions of some abstract evolutions equations, Istit. lombardo accad. Sci. lett. Rend. A 110, 578-588 (1976) · Zbl 0374.34042
[47]Zaidman, S.: Almost-periodic functions in abstract spaces, Res. notes math. 126 (1985) · Zbl 0648.42006
[48]Zaidman, S.: Existence of asymptotically almost-periodic and almost-automorphic solutions for some classes of abstract differential equations, Ann. sci. Math. Québec 13, 79-88 (1989) · Zbl 0711.34055 · doi:http://www.lacim.uqam.ca/~annales/volumes/13-1/79.html
[49]Zaidman, S.: On the Bohr transform of almost-periodic solutions for some differential equations in abstract spaces, Int. J. Math. math. Sci. 27, 521-534 (2001) · Zbl 1001.34039 · doi:10.1155/S0161171201012352